# SDR SWAA2013112222730

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 8,715 hours, 5,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 311500
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN COVER MISSING.  INSTALLED COVER IAW MM.
